# SDR SWAA2022100346697

- Difficulty date: September 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 UPPER POSITION LH SIDE FWD GALLEY AND LAV 2022-488546 / [01] PERFORMED PERMANENT REPAIR ON FRAME BS 312 UPPER POSITION LH SIDE FWD GALLEY AND LAVATORY IAW E/A M-22-153-01244. SEE INDIVIDUAL SING-OFF BELOW;[02] PERFORMED PERMANENT REPAIR ON FRAME BS 312 UPPER POSITION LH SIDE FWD GALLEY AND LAVATORY IAW E/A M-22-153-01244. SEE INDIVIDUAL SING-OFF BELOW.JOB COMPLETE.
